MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS
Model Number 101-1302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthritis (1723)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A patient with right hip osteoarthritis received total hip arthroplasty on (b)(6) 2019.A peri-stem fracture occurred sometime after surgery.According to the surgeon, the patient's high activity level was the main factor but the bone cut was also a factor.The surgeon operated on (b)(6) 2019 in order to wire the fracture.

Brand Name
OVATION TRIBUTE
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key10570452
Report Number1722511-2020-00025
Device Sequence Number2503874
Product Code LPH
UDI-Device Identifier00822409011230
UDI-Public(01)00822409011230(17)230125(10)A189091
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2023
Device Model Number101-1302
Device Lot NumberA189091
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR